EconPapers    
Economics at your fingertips  
 

E-business Adoption amongst SMEs: A Structural Equation Modeling Approach

Azyanee Luqman () and Nurmuslimah Kamilah Abdullah ()
Additional contact information
Azyanee Luqman: Universiti Teknologi MARA (UiTM) Terengganu
Nurmuslimah Kamilah Abdullah: Universiti Teknologi MARA (UiTM) Terengganu

Journal of Internet Banking and Commerce, 2011, vol. 16, issue 2, 01-20

Abstract: The adoption of e-business amongst small and medium sized enterprises in the state of Terengganu, Malaysia is still quite low. Hence, identifying the success factors that contribute to e-business adoption is crucial. This article examines the factors that determine the e-business adoption amongst small and medium enterprises and its causal effects using a theoretical model based on the Innovation Diffusion Theory. The research model consists of five exogenous latent constructs, namely relative advantage, compatibility, complexity, trialability and observability. Data relating to the constructs were collected from 337 small and medium sized enterprises located in the state of Terengganu, Malaysia and subjected to Structural Equation Modeling analysis. Confirmatory Factor Analysis (CFA) was performed to examine the reliability, construct validity, convergent validity and goodness of fit of individual construct and measurement models. The hypothesized structural model fits the data well. Results indicate that the significant factor that leads to the adoption of e-business is compatibility. Finally, implications and suggestions of these findings are discussed

Keywords: E-business; E-commerce; Innovation Diffusion Theory (IDT); Small and medium sized enterprises (SMEs); Technology adoption (search for similar items in EconPapers)
JEL-codes: F23 (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ris:joibac:0398

Access Statistics for this article

Journal of Internet Banking and Commerce is currently edited by Vijaya Lakshmi, Nahum Goldmann and Dale Pinto

More articles in Journal of Internet Banking and Commerce
Bibliographic data for series maintained by Dale Pinto ().

 
Page updated 2025-03-22
Handle: RePEc:ris:joibac:0398